Alert archive / Nevada / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 105, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 10, 2011, 3:46 PM MST for Mohave County, Arizona; Clark County, Lincoln County, Nevada. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2011, 3:46 PM MST (22:46 UTC)
- Expired
- Jul 10, 2011, 4:30 PM MST
- In force
- 44 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
Counties Mohave County, AZ, Clark County, NV, Lincoln County, NV
The radar
The Cedar City radar (KICX), 140 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:51 PM MST | TSTM WND GST 53 | 3 Ne Bunkerville, NV | |
| Jul 10, 3:51 PM MST | TSTM WND GST 53 | 3 Ne Bunkerville, NV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3297 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
955 WUUS55 KVEF 102246 SVRVEF AZC015-NVC003-017-102330- /O.NEW.KVEF.SV.W.0105.110710T2246Z-110710T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 346 PM PDT SUN JUL 10 2011 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA... SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL NEVADA... NORTHEASTERN CLARK COUNTY IN SOUTHERN NEVADA... * UNTIL 430 PM PDT/430 PM MST/. * AT 343 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF BUNKERVILLE...OR 8 MILES WEST OF MESQUITE...AND MOVING NORTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE...BUNKERVILLE...MESQUITE AND LITTLEFIELD AND INTERSTATE 15. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS. && LAT...LON 3709 11433 3692 11385 3668 11407 3672 11435 TIME...MOT...LOC 2246Z 196DEG 19KT 3681 11421 $$ JH
2 follow-up statements
396 WWUS55 KVEF 102259 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 359 PM PDT SUN JUL 10 2011 AZC015-NVC003-017-102330- /O.CON.KVEF.SV.W.0105.000000T0000Z-110710T2330Z/ MOHAVE AZ-CLARK NV-LINCOLN NV- 359 PM PDT SUN JUL 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM PDT/430 PM MST/ FOR SOUTHEASTERN LINCOLN...NORTHEASTERN CLARK AND NORTH CENTRAL MOHAVE COUNTIES... AT 353 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF BUNKERVILLE...OR 8 MILES NORTHWEST OF MESQUITE...MOVING NORTH AT 20 MPH. A SPOTTER IN MESQUITE REPORTED A WIND GUSTS TO 53 MPH AT 351 PM. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LITTLEFIELD PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS. && LAT...LON 3709 11433 3692 11385 3668 11407 3672 11435 TIME...MOT...LOC 2258Z 196DEG 19KT 3687 11419 $$ JH
389 WWUS55 KVEF 102322 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 422 PM PDT SUN JUL 10 2011 AZC015-NVC003-017-102331- /O.EXP.KVEF.SV.W.0105.000000T0000Z-110710T2330Z/ MOHAVE AZ-CLARK NV-LINCOLN NV- 422 PM PDT SUN JUL 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN... NORTHEASTERN CLARK AND NORTH CENTRAL MOHAVE COUNTIES WILL EXPIRE AT 430 PM PDT/430 PM MST/... THE STORM HAS WEAKENED AND WILL SOON MOVE INTO UTAH. LAT...LON 3709 11433 3692 11385 3668 11407 3672 11435 TIME...MOT...LOC 2321Z 196DEG 19KT 3699 11415 $$ JH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:35 PM MST, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 10, 2:35 PM MST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 235 PM PDT SUN JUL 10 2011 .SYNOPSIS...MONSOON MOISTURE WILL REMAIN IN PLACE THROUGH MONDAY OVER MOHAVE COUNTY AND PORTIONS OF CLARK...LINCOLN...AND SAN BERNARDINO COUNTIES. THIS WILL ALLOW FOR A CONTINUATION OF AFTERNOON SHOWERS AND THUNDERSTORMS. AN AREA OF LOW PRESSURE DROPPING SOUTH OUT OF WESTERN CANADA WILL ALLOW FOR A SOUTHWEST FLOW OVER THE REGION TO FINALLY PUSH THE MOISTURE EAST BY MID WEEK WITH THUNDERSTORM CHANCES COMING TO AN END. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...ANOTHER FAIRLY ACTIVE DAY ACROSS MOHAVE/CLARK AND LINCOLN COUNTIES. ALTHOUGH ACTIVITY WILL BE DECREASING THIS EVENING...ISOLATED THUNDERSTORMS POSSIBLE THROUGH THE NIGHT...ESPECIALLY MOHAVE AND LINCOLN COUNTIES. AS HAS BEEN MENTIONED THE PAST FEW DISCUSSIONS...TROUGH FORMING OVER THE WEST COAST HAS BROUGHT DRIER AIR TO THE WESTERN PORTION OF THE CWA. THIS DRIER AIR WILL CONTINUE TO SLOWLY PUSH EAST ON MONDAY AND LIMIT THE BEST CHANCE FOR THUNDERSTORMS TO MOHAVE COUNTY. HOWEVER THERE WILL REMAIN A SLIGHT CHANCE OF STORMS OVER THE EASTERN HALF OF CLARK AND LINCOLN COUNTIES TOO. BY TUESDAY...THE TROUGH WILL BECOME THE DOMINATE WEATHER FEATURE WITH DRY SOUTHWEST FLOW OVER MUCH OF THE AREA WITH THE EXCEPTION OF MOHAVE COUNTY WHERE A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE DURING THE AFTERNOON. BY WEDNESDAY...A CLOSED LOW OVER THE PACIFIC NORTHWEST WITH THE ASSOCIATED TROUGH AXIS OVER THE WEST COAST WILL COMPLETE THE DRYING TREND AND BRING MOSTLY CLEAR SKIES TO THE CWA WHICH WILL CONTINUE INTO THE LONG TERM. WITH THE TROUGH MOVING OVER THE AREA...LOOK FOR TEMPERATURES TO BE BELOW NORMAL. .LONG TERM...MAIN CONCERN OF THE LONG TERM WILL BE THE TIMING TO THE RETURN OF MOISTURE. TROUGH TO CONTINUE TO DOMINATE THE WEATHER ACROSS THE CWA ON THURSDAY AND FRIDAY FOR DRY CONDITIONS. HOWEVER THE TROUGH WILL BEGIN TO BREAK DOWN ON SATURDAY AS A STRONG RIDGE OVER THE CENTRAL US BEGINS TO PUSH WEST...RESULTING IN MOISTURE PUSHING BACK INTO WESTERN ARIZONA. TIMING AND CONFIDENCE IS LOW...BUT APPEARS THAT SUNDAY WILL SEE THE FIRST INFLUX OF MOISTURE BACK INTO MOHAVE COUNTY RESULTING IN A RETURN OF THUNDERSTORMS. TEMPERATURES TO CONTINUE TO BE BELOW NORMAL THROUGH THE END OF THE WEEK...BUT THEN WARM AS THE RIDGE BEGINS TO INFLUENCE THE AREA MORE OVER NEXT WEEKEND. && .AVIATION...FOR MCCARRAN...THUNDERSTORMS ARE STILL A POSSIBILITY NEAR THE TERMINAL THROUGH THIS EVENING...THEN A LESSER CHANCE ON MONDAY. HIGHER CHANCES WILL BE FOUND EACH AFTERNOON ON THE MOUNTAINS NEAR THE TERMINAL...AND IN THE MORMON MESA AND PEACH SPRINGS CORRIDORS. DRIER AIR IS EXPECTED OVER THE TERMINAL ON TUESDAY...BUT A FEW STORMS COULD LINGER IN THE EASTERN CORRIDORS. ANY THUNDERSTORMS WILL PRODUCE STRONG OUTFLOW WINDS WHICH COULD CAUSE SURFACE WIND SHIFTS MANY MILES FROM THE STORM. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCATTERED THUNDERSTORMS WILL CONTINUE MAINLY EAST OF A LINE FROM RACHEL TO MOUNT CHARLESTON TO ESSEX. THUNDERSTORM CHANCES SHOULD BE LIMITED TO AREAS EAST OF A LINE FROM CALIENTE TO LAKE HAVASU CITY MONDAY AND THEN MAINLY NORTHERN MOHAVE COUNTY ON TUESDAY. ANY THUNDERSTORMS WILL PRODUCE STRONG OUTFLOW WINDS WHICH COULD CAUSE SURFACE WIND SHIFTS MANY MILES FROM THE STORM. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && JENSEN HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 10, 4:16 AM MST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 416 AM PDT SUN JUL 10 2011 AZZ001>003-036-CAZ519>527-NVZ014>022-110230- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 416 AM PDT SUN JUL 10 2011 /416 AM MST SUN JUL 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY OVER MOHAVE...CLARK...LINCOLN...AND EASTERN SAN BERNARDINO COUNTIES. THE HIGHEST PROBABILITY OF THUNDERSTORMS IS EXPECTED OVER MOHAVE COUNTY WITH DIMINISHING CHANCES WEST. FLASH FLOODING IS THE MAIN CONCERN OVER MOHAVE COUNTY...BUT STRONG GUSTY WINDS ARE ALSO POSSIBLE. REMEMBER...DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS OR LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL DIMINISH MONDAY AND TUESDAY AS DRIER AIR WORKS IN FROM THE WEST. MOHAVE COUNTY WILL CONTINUE TO SEE THE BETTER CHANCES WITH DECREASING CHANCES FURTHER WEST. THUNDERSTORMS ARE EXPECTED TO BE OUT OF THE REGION BY WEDNESDAY AS DRIER AIR WORKS OVER THE ENTIRE AREA. ITS POSSIBLE THAT MONSOON MOISTURE COULD MAKE A RETURN TO MOHAVE COUNTY LATE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 10, 11:03 AM MST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1103 AM PDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HEAVY RAIN 1 S SPRING VALLEY 36.09N 115.24W
07/09/2011 E1.00 INCH CLARK NV PUBLIC
THE PUBLIC REPORTED AT LEAST A FEW INCHES OF WATER WAS
COVERING RAINBOW BOULEVARD BETWEEN THE 215 BELTWAY AND
TROPICANA AVENUE.
0410 PM HEAVY RAIN 3 SSW SPRING VALLEY 36.06N 115.26W
07/09/2011 M0.55 INCH CLARK NV MESONET
AN AUTOMATED RAIN GAUGE FROM THE CLARK COUNTY REGIONAL
FLOOD CONTROL DISTRICT MEASURED A STORM TOTAL OF 0.55
INCH NEAR BUFFALO AND THE 215 BELTWAY IN NEARLY AN HOUR.
0420 PM HEAVY RAIN 3 SE DOWNTOWN LAS VEGAS 36.14N 115.12W
07/09/2011 E0.20 INCH CLARK NV NEWSPAPER
NEWSPAPER REPORT OF POOR DRAINAGE FLOODING WITH A FEW
INCHES OF WATER NEAR THE INTERSECTION OF SAHARA AND
EASTERN. THE EVENT TIME IS AN ESTIMATE.
0427 PM TSTM WND GST 5 ENE DOWNTOWN LAS VEGA 36.20N 115.06W
07/09/2011 M56.00 MPH CLARK NV TRAINED SPOTTER
A SPOTTER MEASURED A 56 MPH THUNDERSTORM WIND GUST NEAR
NELLIS AND CAREY WITH A HAND HELD ANEMOMETER.
0430 PM HEAVY RAIN THE STRIP 36.12N 115.18W
07/09/2011 E0.30 INCH CLARK NV NEWSPAPER
A FEW INCHES OF WATER WERE REPORTED FLOWING THROUGH THE
LOWER LEVEL OF THE IMPERIAL PALACE PARKING GARAGE.
0500 PM HEAVY RAIN 2 S DOWNTOWN LAS VEGAS 36.14N 115.15W
07/09/2011 E0.40 INCH CLARK NV NEWSPAPER
HEAVY RAIN LED TO THE COLLAPSE OF A 12 UNIT APARTMENT
BUILDING ROOF ON SHERWOOD STREET.
0630 PM FLASH FLOOD 8 NE DOLAN SPRINGS 35.70N 114.18W
07/09/2011 MOHAVE AZ FIRE DEPT/RESCUE
THE DOLAN SPRINGS FIRE DEPARTMENT REPORTED MUD AND ROCKS
WASHED ONTO PIERCE FERRY ROAD NEAR DOLAN SPRINGS. FLOWING
WATER ALSO CROSSED THE ROAD. THE FLOODING ENDED AROUND
730 PM SATURDAY.
0640 PM TSTM WND DMG TEMPLE BAR 36.03N 114.32W
07/09/2011 MOHAVE AZ PARK/FOREST SRVC
THUNDERSTORM WINDS RESULTED IN DOCKS BREAKING LOOSE AND
FUEL LINES BEING PULLED APART AT THE TEMPLE BAR MARINA.
THE MARINA WAS CLOSED SUNDAY AS A RESULT.
&&
THE IS AN UPDATED LIST OF STORM REPORTS FROM SATURDAY AFTERNOON AND
EVENING FROM ACROSS THE AREA.
STACHELSKILocal storm report, Jul 10, 12:55 PM MST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1255 PM PDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM HAIL 3 ESE HENDERSON EXECUTI 35.97N 115.08W
07/10/2011 E0.25 INCH CLARK NV TRAINED SPOTTER
A SPOTTER REPORTED PEA SIZE HAIL FELL IN ANTHEM.
&&
STACHELSKILocal storm report, Jul 10, 1:34 PM MST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
134 PM PDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND GST NORTH LAS VEGAS AP 36.21N 115.20W
07/10/2011 M64.00 MPH CLARK NV ASOS
&&
STACHELSKILocal storm report, Jul 10, 2:21 PM MST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
221 PM PDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HEAVY RAIN 5 WSW DOWNTOWN LAS VEGA 36.15N 115.23W
07/10/2011 E0.50 INCH CLARK NV TRAINED SPOTTER
A SPOTTER REPORTED 4 TO 5 INCHES OF WATER ON LOCAL
STREETS IN THE AREA OF TORREY PINES AND OAKEY.
0145 PM TSTM WND DMG 4 NW DOWNTOWN LAS VEGAS 36.20N 115.20W
07/10/2011 CLARK NV FIRE DEPT/RESCUE
*** 1 INJ *** LAS VEGAS FIRE PUBLIC INFORMATION OFFICER
RELAYED A REPORT OF WIRES DOWN IN THE AREA OF THE NORTH
LAS VEGAS AIRPORT. IN ADDITION...ROOFING MATERIALS WERE
BLOWN OFF OF A BUILDING AND INTO THE APARTMENT NEXT DOOR
BREAKING TWO WINDOWS AND DAMAGING 4 DOORS. ONE CHILD
SUFFERED MINOR INJURIES FROM FLYING DEBRIS AND WAS
TREATED ON SCENE AND RELEASED.
0152 PM HEAVY RAIN 5 ENE DOWNTOWN LAS VEGA 36.20N 115.06W
07/10/2011 E0.60 INCH CLARK NV TRAINED SPOTTER
A SPOTTER REPORTED WATER WAS UP TO THE HEIGHT OF THE CURB
NEAR THE INTERSECTION OF NELLIS AND CAREY.
&&
STACHELSKILocal storm report, Jul 10, 2:39 PM MST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
239 PM PDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG 2 WNW DOWNTOWN LAS VEGA 36.19N 115.18W
07/10/2011 CLARK NV FIRE DEPT/RESCUE
*** 1 INJ *** LAS VEGAS FIRE PUBLIC INFORMATION OFFICER
RELAYED A REPORT OF WIRES DOWN IN THE AREA OF THE NORTH
LAS VEGAS AIRPORT. IN ADDITION...ROOFING MATERIALS WERE
BLOWN OFF OF A BUILDING AND INTO THE APARTMENT NEXT DOOR
BREAKING TWO WINDOWS AND DAMAGING 4 DOORS. ONE CHILD
SUFFERED MINOR INJURIES FROM FLYING DEBRIS AND WAS
TREATED ON SCENE AND RELEASED.
&&
CORRECTED TIME AND LOCATION BASED ON UPDATED REPORT.
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 5:30 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 25 min |
| Jul 9, 5:41 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 49 min |
| Jul 9, 6:23 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Jul 9, 7:34 PM MST | Areal Flood Advisory | VEF | Mohave | 86 min |
| Jul 10, 1:02 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 43 min |
| Jul 10, 1:07 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 40 min |
| Jul 10, 2:55 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 50 min |
| Jul 10, 3:09 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 20 min |
| Jul 9, 5:45 PM MST | Areal Flood Advisory | VEF | Clark | 59 min |
| Jul 10, 12:23 PM MST | Severe Thunderstorm Warning | VEF | Clark | 52 min |
| Jul 10, 1:18 PM MST | Areal Flood Advisory | VEF | Clark | 3 hr |
| Jul 10, 1:26 PM MST | Areal Flood Advisory | VEF | Clark | 3 hr |
| Jul 10, 1:27 PM MST | Severe Thunderstorm Warning | VEF | Clark | 48 min |
| Jul 10, 1:57 PM MST | Severe Thunderstorm Warning | VEF | Clark | 34 min |
| Jul 10, 2:43 PM MST | Severe Thunderstorm Warning | VEF | Clark | 47 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2011Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.